Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 100 ct Now $2.79 (Was $14.49)

 
Amazon has the Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct marked down from $14.49 ($0.14 / Count) to $2.79 ($0.03 / Count) and it ships for free with your Prime Membership or any $25 purchase. That is 81% off retail price!

  • 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Find more Amazon deals here >>

getthisdeal
Prices change frequently, so this deal may expire at any time. Please pay attention to the post date.